# SDR ASAA0280109

- Difficulty date: March 27, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9957828
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON FORWARD SERVICE DOOR CUTOUT (JAMB) AFT EDGE ANGLE AT FLOOR.  REPLACED ANGLE PER SRM 51-10-4, 51-30-2, AND 51-30-1.  (M)
